# SDR A6WA201643621

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 28,447 hours, 27,592 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Condition: Disconnected
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NR 1 ENG OIL TRANSDUCER, FOUND BLOCKER DOOR ROD, THRUST REVERSER AT 1:30 POSITION DISCONNECTED.  INSTALLED SERVICEABLE BLOCKER DOOR LINK PIN AT THE 1:30 POSITION IAW AMM 78+33+21.  OPERATIONS CHECKED GOOD.
